# SDR 07FDEA03809

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Part number: A55276671
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT ELEVATOR TRAILING EDGE WEDGE, BETWEEN RIB ER12-ER28.  REPAIR OF ELEVATOR TRAILING EDGE WEDGE IAW SRM 55-21-11/CONFIG 2/PG 1-3.
